# SDR ASOA201703151335

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N126275
- Condition: Corroded
- Location: Bs 379-481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK BS 379 - 481 IS CORODED IN MULTIPLE AREAS.   COMPLIED WITH EC/TC REO 670-53-00-343, AND GREO 670-53-00-343 REV M.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 A17, AND 53-00-48-400-801 A17
